# SDR S8A2009F00003

- Difficulty date: June 5, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N923SK
- Make and model: Lear 60LEAR
- Aircraft serial: 050
- Engine: Pwa PW305
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31B406704
- Condition: Leaking
- Location: Seal
- Part time: 7,323 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED WITH NO PASSENGERS AND 2 FLIGHT CREW.  SHORTLY AFTER TAKEOFF AT APPROX 3500 FT, CREW NOTED SMOKE IN THE COCKPIT.  CREW TOOK EMERGENCY PROCEDURES AND ASK ATC TO RETURN IMMEDIATELY WITH PREFERENTIAL TREATMENT.  LANDING WAS UNEVENTFUL, ACFT TAXIED OFF ACTIVE RUNWAY BEFORE SHUTTING DOWN ENGINES, OMP WERE CONTACTED FOR INSP AND MX ON ACFT.  FINDINGS TO DATE ARE:  ENGINE IS LEAKING OIL THROUGH ONE OF THE FWD ENG SEALS, ENG WILL NEED TO BE REMOVED AND INSPECTED TO DETERMINE DAMAGE.  ACFT IS ALSO BEING INSPECTED FOR OVERWEIGHT LANDING.  (K)
